# SDR REXA2014111201120

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,486 hours, 21,381 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Condition: Damaged
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY WALL SMOKE SEAL DAMAGED.  R & R SMOKE SEAL ON UPPER OTBD EDGE OF LAVATORY AFT WALL IAW SRM 51-22-00.
